# SDR SIMA1554

- Difficulty date: June 3, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7287580501
- Condition: Failed
- Location: Row 14-16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4326 - EMERGENCY FLOOR LIGHTING AT ROWS 14-16 ARE INOPERATIVE.  REMOVED AND REPLACED LAMP, OPS CHECK GOOD.  (M)
